# SDR YENA2021121300834

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 74,121 hours, 26,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 613, HPN-FLL. ON DESCENT AT FL 280 SMELLED A MODERATE MUSTY CHEMICAL SMELL IN FLIGHTDECK. ODOR LASTED APPROX 20 MIN AND WAS CONSISTENT UNTIL PACK1 AND XBLEED VLV SHUT PER FUMES/ODOR CHECKLIST ; INSPECTED APU BAY AREA: FOUND OIL RESIDUES IN VARIOUS SECTION. CLEANED THE APU BAY& PERFORMED A LEAK CHECK AS REQUIRED IRW A320 AMM 49-00-0: NO LEAKS DETECTED. PERFORMED THE PACK BURN (DECONTAMINATION OF THE ECS) AS REQUIRED IRW A320 21-00-00615-804-A. SMELL DISSIPATED. A/C O.K TO CONT SVC @ THIS TIME. REF INFO NOTICE 2017-T015I
